# SDR IPXA2017061218116

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 34,982 hours, 5,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS INOPERATIVE.   REPLACED THE BATTERY PACK IAW AMM 33-51-04-902-001-001,  REV 89.01,  AND TESTED SATISFACTORY.
